MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 16FR10ML LATEX UM SNAP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 16FR10ML LATEX UM SNAP
Catalog Number URO175216
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423); Failure to Deflate (4060)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Genital Bleeding (4507)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, patient had a foley catheter inserted on (b)(6) 2025, and on (b)(6) 2025, went to the er because the catheter was not "draining much" and was "leaking around the tip." rn and doctor attempted to drain the balloon, but it would not drain completely.
 
Additional Manufacturer Narrative
According to the facility, patient had a foley catheter inserted on (b)(6) 2025, and on (b)(6) 2025, went to the er because the catheter was not "draining much" and was "leaking around the tip." rn and doctor attempted to drain the balloon, but it would not drain completely.The pilot part of the balloon was cut off and still "did not drain.I used a blunt tip needle in the balloon opening, able to get 2 more ml out." doctor "thought that it should pull out with a smaller amount, so he did.The patient experienced bleeding and extreme pain during removal of the foley with the partially inflated balloon." a new catheter was placed.Patient is "feeling better." no additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML LATEX UM SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23927868
Report Number1417592-2025-00758
Device Sequence Number13022034
Product Code OHR
UDI-Device Identifier10193489987393
UDI-Public10193489987393
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175216
Device Lot Number25DBS118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight109 KG